# SDR UHLA2015032200204

- Difficulty date: March 22, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,524 hours, 17,706 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE HIGH ON CLIMBOUT IAW QRH, DEPLOYED MASKS.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT, FERRIED.  R & R ALL BUT 2 EA O2 GENERATORS, OPS CHECK GOOD.
